Juan Calvo

Research areas: Analysis

Current position: la Caixa postdoc fellow at CRM (Computational & Mathematical Biology group).

Previous positions: Juan de la Cierva Researcher at Universitat Pompeu Fabra (2012-2015). Postdoc researcher at Universidad de Granada (2010-2012). Predoc researcher at Universidad de Granada (2006-2010). Premio extraordinario de Doctorado de la Universidad de Granada en Ciencias Experimentales 2009/2010.

Selected publications

  • J. Calvo, Analysis of a class of diffusion equations with a saturation mechanism. SIAM J. Math. Anal. 47 (4), 2917–2951 (2015).
  • J. Calvo, J. Campos, V. Caselles, O. Sánchez, J. Soler, Flux saturated porous media equations and applications. EMS Surveys in Mathematical Sciences 2 (1), 131–218 (2015).
  • J. Calvo, V. Caselles, Local-in-time regularity results for some flux-limited diffusion equations of porous media type. Nonlinear Analysis TMA 93, 236–272 (2013).
  • J. Calvo, P.E. Jabin, Large time asymptotics for a modified coagulation model. Journal of Differential Equations 250 (6), 2807–2837 (2011).
  • B. Ruiz-Granados, E. Battaner, J. Calvo, E. Florido, J.A. Rubiño-Martín, Dark matter, magnetic fields and the rotation curve of the Milky Way. The Astrophysical Journal Letters, Volume 755, Issue 2, L23, 5pp (2012).